RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1966, Volume 71(113), Number 2, Pages 257–260 (Mi msb4264)  

A generalization of a theorem of Jackson

I. I. Tsyganok

Dnepropetrovsk

Full text: PDF file (276 kB)

Bibliographic databases:

UDC: 517.51
Received: 19.11.1965

Citation: I. I. Tsyganok, “A generalization of a theorem of Jackson”, Mat. Sb. (N.S.), 71(113):2 (1966), 257–260

Citation in format AMSBIB
\Bibitem{Tsy66}
\by I.~I.~Tsyganok
\paper A generalization of a theorem of Jackson
\jour Mat. Sb. (N.S.)
\yr 1966
\vol 71(113)
\issue 2
\pages 257--260
\mathnet{http://mi.mathnet.ru/msb4264}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=203333}
\zmath{https://zbmath.org/?q=an:0168.30803}


Linking options:
  • http://mi.mathnet.ru/eng/msb4264
  • http://mi.mathnet.ru/eng/msb/v113/i2/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:285
    Full text:146

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019